# SDR UIEA2015090700466

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 67,476 hours, 10,808 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: False Activation
- Location: Gpws
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GOT FALSE GPWS WARNING AT APPROX 30'.  ONE WARNING FOR TOO LOW TERRAIN.  LANDED RUNWAY 35R.  PERFORMED GPWC GND TEST IAW AMM 34-46-00 & TEST PASSED.
